# SDR 2005UALA01214

- Difficulty date: October 21, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N300334
- Condition: Delaminated
- Location: L/E Slat
- Component: Nr 6 Slat, Boeing, 114N3002120A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E WEDGE DELAMINATED.  WEDGE REPLACED.
